MathSciNet Relay Station
MathSciNet bibliographic data
MR2680059 (2012a:46141) 46N30 (46B50 60F10 60G15 60G52 62G05)
Gao, Fuchang; Li, Wenbo V.; Wellner, Jon A. How many Laplace transforms of probability measures are there? Proc. Amer. Math. Soc. 138 (2010), no. 12, 4331–4344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement